APO-Ibuprofen 400

APO-Ibuprofen 400 is for the temporary relief of pain and inflammation associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pains, period pain, sore throat, tennis elbow, arthritis, rheumatic pain and aches and pains associated with colds and flu. Also reduces fever.

    Active Ingredient(s):

  • Ibuprofen 400 mg

Reference Brand:

Works in the same way as Brufen.

    Size:

  • 30 tablets

    This is a Pharmacist Only Medicine and requires pharmacist advice before use. Your pharmacist will advise if this preparation is suitable for you. Use only as directed. For more information, call 1800 195 055 in Australia or contact your pharmacist.
Back To Products